Jump to content
Important Survey - Please Participate ×

benzo belly what is it


[be...]

Recommended Posts

When I was  in taper mode, I ended up in the ER because of so much distress over gastrointestinal issues. I was there for over six hours and tons of tests. The found nothing. I don't know if that has a name, but I had it for a long time.

 

Hope that helps.

Link to comment
Share on other sites

I think it refers to stomach and nausea problems that occur one WD sets in. I know during my first 60 days I had so much nausea I could not keep anything down and only drank a little water to keep from feeling dehydrated. I always had stomach problems but after WD it was amplified by 100,000. I'm taking prevasat and for heartburn or bloating or other immediate problems my doc told me to take a little baking soda, not much left that 1/2 teaspoon. It is tastes terrible but it works.
Link to comment
Share on other sites

When I had all my stomach issues I took 700 mg of apple cider vinegar tablets suggested by a chiropractor. It seemed to help within an hour or so.  I did do a treatment for a few weeks were I took 700 mg before every meal. No longer having issues.
Link to comment
Share on other sites

I feel really stupid!!  I thought benzo belly was referring to a big bloated stomach.

After reading these posts I've had terrible benzo belly then.

I'm 6 months out and I've had a sick feeling in my stomach and horrible  lose bowels the whole way. (duck poo)  It's so draining on the body.

Bettyboo from what I've read it does go away over time. I have been reassured by other buddies on here.

Just continue to nourish your body with healthy food and drinks.  Treat it like a shrine.  If I'm having a really bad day with it I tend to just have really small snacks through out the day.  (nibbles)  I haven't had any runs to the toilet today so I just sat down to a really lovely lunch.  I got in before the storm starts.

This has to end eventually for us all. 

We want THRIVING not just SURVIVING.

love

Tallow

:smitten: :smitten: :smitten: :smitten: :smitten:

 

Link to comment
Share on other sites

I associated the term benzo belly with the huge bloated belly people can get as cramping and diarrhea seem more like intestinal upset, not belly (stomach).
Link to comment
Share on other sites

I think is is actually both the bloated belly and the digestive problems- gas, diarrhea that cause it to bloat. Just my two cents here- and what my belly is doing.
Link to comment
Share on other sites

×
×
  • Create New...